MathSciNet Relay Station
MathSciNet bibliographic data
MR257433 (41 #2084) 33.40
Gasper, George Linearization of the product of Jacobi polynomials. I. Canad. J. Math. 22 1970 171–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement